, Volume 115, Issue 1, pp 29-50

Milnor numbers for surface singularities

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An additive formula for the Milnor number of an isolated complex hypersurface singularity is shown. We apply this formula for studying surface singularities. Durfee's conjecture is proved for any absolutely isolated surface and a generalization of Yomdin singularities is given.

This work was supported in part by a Spanish FPI'91 grant and by the Spanish project PB94-0291.